# SDR 2011FA0000537

- Difficulty date: July 1, 2011
- Submitted: August 20, 2011
- Operation: General aviation
- Aircraft: N35KJ
- Make and model: Beech V35B
- Aircraft serial: D9326
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Faulty
- Location: Nav Lights
- Part time: 41 hours, 82 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FAILED TO TURN ON NAV LIGHTS.  NEW CIRCUIT BREAKER WAS INSTALLED TO COMPLY WITH AD2008-13-17.
